# SDR AALA20001203

- Difficulty date: July 21, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY OVERWING EXIT LIGHT INOPERATIVE.  REPLACED LIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
